# SDR USAA950652

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Engine: Cfmint CFM563B2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prsov
- Part number: 32145525
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RIC - FLT 2151 - ON CLIMBOUT, NR 1 ENGINE FIRE WARNING LIGHT AND OVERHEAT LIGHT ILLUMINATED, NR 1 ENGINE WAS SHUTDOWN. CREW FIRED THE BOTTLES INTO NR 1 ENGINE AND DIVERTED TO RIC WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE PRSOV DUE TO LEAK AT SHAFT SEAL.  GROUND RUN LEAK CHECK GOOD.  (W)
